# SDR YV3R2019121020220

- Difficulty date: January 27, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N168SU
- Make and model: Robsin R44
- Aircraft serial: 30059
- Aircraft time: 100 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spring
- Condition: Malfunctioned
- Location: Actuator
- Component: Actuator
- Component part number: C0512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 COLUMN SPRINGS MALFUNCTIONED.
